Jernej Azarija
Jernej Azarija
IMFM, Ljubljana
Подтвержден адрес электронной почты в домене fmf.uni-lj.si
Название
Процитировано
Процитировано
Год
There is no (95, 40, 12, 20) strongly regular graph
J Azarija, T Marc
Journal of Combinatorial Designs 28 (4), 294-306, 2020
222020
There is no (75, 32, 10, 16) strongly regular graph
J Azarija, T Marc
Linear Algebra and its Applications 557, 62-83, 2018
202018
Connectivity of Fibonacci cubes, Lucas cubes and generalized cubes
J Azarija, S Klavžar, J Lee, Y Rho
122015
Vertex and edge orbits of Fibonacci and Lucas cubes
AR Ashrafi, J Azarija, K Fathalikhani, S Klavžar, M Petkovšek
Annals of Combinatorics 20 (2), 209-229, 2016
92016
On isomorphism classes of generalized Fibonacci cubes
J Azarija, S Klavžar, J Lee, J Pantone, Y Rho
European Journal of Combinatorics 51, 372-379, 2016
72016
Moore graphs and cycles are extremal graphs for convex cycles
J Azarija, S Klavžar
Journal of Graph Theory 80 (1), 34-42, 2015
72015
A short note on a short remark of Graham and Lov\'{a} sz
J Azarija
Discrete Mathematics 315, 65-68, 2013
72013
Cyclic colorings of plane graphs with independent faces
J Azarija, M Krnc, L Stacho
European Journal of Combinatorics 33 (3), 294-301, 2012
72012
The (non-) existence of perfect codes in Fibonacci cubes
AR Ashrafi, J Azarija, A Babai, K Fathalikhani, S Klavžar
Information Processing Letters 116 (5), 387-390, 2016
62016
On domination-type invariants of Fibonacci cubes and hypercubes
J Azarija, S Klavžar, Y Rho, S Sim
ARS MATHEMATICA CONTEMPORANEA 14 (2), 387-395, 2017
32017
Minimal graphs with a prescribed number of spanning trees
J Azarija, R Skrekovski
MATHEMATICA BOHEMICA 138 (2), 121-131, 2013
2*2013
(Total) domination in prisms
J Azarija, MA Henning, S Klavžar
arXiv preprint arXiv:1606.08143, 2016
12016
Some results from algebraic graph theory: doctoral dissertation
J Azarija
Univerza v Ljubljani, Fakulteta za matematiko in fiziko, 2016
12016
Tutte polynomials and a stronger version of the Akiyama-Harary problem
J Azarija
Graphs and Combinatorics 31 (5), 1155-1161, 2015
12015
Counting graphs with different numbers of spanning trees through the counting of prime partitions
J Azarija
Czechoslovak Mathematical Journal 64 (1), 31-35, 2014
2014
Orbits of Fibonacci and Lucas cubes, dihedral transformations, and asymmetric strings
AR Ashrafi, J Azarija, K Fathalikhani, S Klavzar, M Petkovšek
2014
Note: Sharp Upper and Lower Bounds on the Number of Spanning Trees in Cartesian Product of Graphs
J Azarija
Discussiones Mathematicae Graph Theory 33 (4), 785-790, 2013
2013
IMPACT FACTOR 2018: 0.741
J Azarija
Discussiones Mathematicae Graph Theory 33 (4), 785-790, 2013
2013
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–18